# SDR ASOA201000494

- Difficulty date: April 2, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 19,090 hours, 13,933 cycles
- Engine: Ge CF348C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR SUPPORT ANGLE HAS CORROSION AT FS 280.  REMOVED CORROSION FROM COCKPIT FLOOR SUPPORT ANGLE ALL WORK DONE IAW SRM 53-00-00-101-A01 AND SRM 51-12-00-001-001-A01. THICKNESS CHECK NEEDED TO ENSURE THAT THE MIN THICKNESS OF .057" IS NOT EXCEEDED.  PERFORMED UT THICKNESS INSP OF BLEND AREA ON COCKPIT FLOOR SUPPORT ANGLE IAW MAC NDT INSP PROCEDURE UT-3 MINIMUM MATERIAL REMAINING LS.053" MINIMUM THICKNESS EXCEEDED, REQUIRES REPAIR.  R & R COCKPIT FLOOR SUPPORT ANGLE FASTENERS INSTALLED IAW SRM 51-42-06, 51-42-20.
